# SDR DALA2017032002215

- Difficulty date: March 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 44,863 hours, 30,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1212-1269
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT CUSP WEB BETWEEN BS 1212 AND 1269, RBL  54 AND 60.   REPAIRED IAW SRM 53-20-02, 51-30-01, 51-30-02, AND 51-30-05.
